# SDR ASAA2013051895081

- Difficulty date: May 18, 2013
- Submitted: June 15, 2013
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 47,650 hours, 26,708 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Component: Flap, Boeing
- Component part number: 6546430190
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FOREFLAP UPPER INBD SURFACE CHAFED.  ACFT GROUNDED.  REPAIRED RT INBD FOREFLAP UPPER INBD SURFACE IAW SRM 51-70-10-2R-0, REPAIR 4, PARA 20.
